# SDR QMLA2012083012142

- Difficulty date: August 30, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N245AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7154
- Aircraft time: 367 hours, 1,725 cycles
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Broken
- Location: Tail Rotor
- Part time: 367 hours, 1,725 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE TENSION-TORSION (TT) STRAP ON TAIL ROTOR HUB, HAD ONE BROKEN BLADE FROM THE LAMINATED PACK THAT WAS DISCOVERED DURING AN INSPECTION/CLEANING OF THE TAIL ROTOR HUB.  NO DISCREPANCIES WERE NOTED PRIOR TO ITS DISCOVERY DURING FLIGHT OR SHUTDOWN.  THE BROKEN BLADE WAS A CLEAN CUT ALMOST IN THE MIDDLE OF THE TT STRAP.  NO OTHER DAMAGE OR DEFECTS OBSERVED AND NO INDICATION TO THE POTENTIAL CAUSE.
